# SDR EVCA202501070020

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N479AE
- Make and model: Bell 206L-4
- Aircraft serial: 52479
- Aircraft time: 5,367 hours, 14,698 cycles
- Engine: Allsn 250C30P
- Engine time: 4,138 hours, 8,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107121S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FS 145 BULKHEAD & STIFFENER CLIP CRACKED
